# SDR DXTA2012073005065

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 3,105 hours, 1,901 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NLG FAILED TO RETRACT.  RED UNLOCK LIGHT FOR THE NOSE GEAR STAY ON.  LOWER THE MAIN GEAR WE GET 3 GREEN DOWN AND LOCK.  BUT THE GEAR STAYS STUCK ON THE DOWN POSITION.  OPS CHECK NOSE GEAR CENTERING FUNCTION TO INSURE GEAR IS CENTERING AND ALLOWING NOSE GEAR TO RETRACT, OPS CHECK GOOD IAW MM CH 32-50-00. CHECKED RIG OF ALL UPLOCK SWITCHES, ALL IN RIG, OPS CHECKED GOOD IAW MM 32-30-05.  CANNOT DUPLICATE DISCREPANCY,  REMOVED NOSE GEAR UPPER BARREL FOR REPACK IAW MM 32-20-02. REPACKED NOSE GEAR OLEO STRUT, VISUALLY INSPECTED STRUT WITH NO DEFECTS FOUND AND REINSTALLED UPPER BARREL IAW CMM 32-20-02. SERVICED STRUT IAW MM 12-10-38. PERFORMED GEAR SWING IAW MM 32-00-01 AND COULD NOT DUPLICATE DISCREPANCY, OPS CHECKED GOOD.
